Advertisement

What are the side effects of Renova (tretinoin)?

Renova (tretinoin) can cause your skin to peel and you may experience redness or irritation and itching.

You may experience burning after using Renova.

In some cases, people have reported worsening of their skin spots or even new ones.

Ultraviolet (UV) sensitivity and sunburn may occur unless precautions for UV light are taken, such as applying sunscreen.

If you have a severe allergic reaction characterized by facial or throat swelling, hives, rash, or breathing difficulties, seek emergency medical help.

Continue Learning about Retinoids

Can retinoids make my skin look younger?
RealAgeRealAge
Vitamin A derivatives, called retinoids, have one of the best track records for reversing many signs...
More Answers
When should I start to use retinols or retinoids?
RealAgeRealAge
Most of my patients who start using retinols for anti-aging effects begin in their thirties or later...
More Answers
What should I know before using topical tazarotene?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are breastfeeding topical tazarotene may not be a good option for you. It is not known if thi...
More Answers
What is topical tazarotene?
Donna Hill Howes, RNDonna Hill Howes, RN
Topical tazarotene (Tazorac) is a prescription drug that is applied directly to the skin. It is a re...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.